# SDR HEED064626

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001096101
- Condition: Malfunctioned
- Location: N1
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DIGITAL NUMBERS THAT WERE LIT UP, WERE BRIGHTER THAN THE OTHER N1 INDICATOR, IT WOULD PULL THE BRIGTHNESS OF ANY OTHER INDICATOR IT WAS PAIRED WITH DOWN TO ALMOST NO INDICATION, WHEN LIGHT CONTROL SET TO MINIMUM AND WHEN SET AT MAXIMUM, IT WAS ALWAYS BRIGHTER THAN THE OTHER.  REPLACED PART.
